# SDR N6WA2013072502

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 10,989 hours, 7,226 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH MESSAGE AND PROX SYS FAULT 2 STATUS MESSAGE IN FLIGHT.  ADJUSTED PAX DOOR PROXIMITY SENSOR PX46 IAW CRJ700 52-70-04.  PERFORMED OPS TEST OF PAX DOOR WARN SYSTEM IAW AMM 52-70-00.  NO FAULTS NOTED OK FOR SERVICE AT THIS TIME.
